# SDR DL72S981592

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545644
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE SKIN AT THE STRINGER 26L LAP SPLICE.  THE CORRODED AREA WAS TRIMMED OUT AND AN EXTERNAL ALUMINUM REPAIR DOUBLER WAS INSTALLED.  THE SKIN LAP WAS SEPARATED AND INSPECTED FWD AND AFT OF THE DAMAGED AREA AND WAS RESTORED WITH PROTRUDING HEAD OVERSIZE RIVETS PER THE B727 SRM.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365312-14 REV C.
